Hamiltonian systems, Lagrangian tori and Birkhoffs's theorem.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 619-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lagrangian tori, Hamiltonian flow, Birkhoff's theorem, symplectic twist maps, symplectic manifold, Lagrangian submanifold, Hamiltonian system
@article{MAN_1992__292_2_164932,
author = {Misha Bialy and Leonid Polterovich},
title = {Hamiltonian systems, {Lagrangian} tori and {Birkhoffs's} theorem.},
journal = {Mathematische Annalen},
pages = {619--628},
year = {1992},
volume = {292},
number = {2},
zbl = {0735.58016},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164932/}
}
Misha Bialy; Leonid Polterovich. Hamiltonian systems, Lagrangian tori and Birkhoffs's theorem.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 619-628. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164932/